lethargy after taking The One

  1. lethargy after taking The One


    I'm in my 2nd cycle, and I don't remember this being a problem last night (but maybe I just forgot), but I'm getting some serious lethargy right now.

    I'm currently dosing 2 AM upon waking and 1 in the afternoon 30min-1hour before working out.

    Any suggestions on dealing with this a bit? Thanks!

    PS I had forgotten how utterly amazing this stuff was!


  2. interresting as many people felt abolt of energy from it, i think due to the DHT conversion, hmmmm up your carbs or get real friendly with a local store and buy a case of energy drinks

  3. Quote Originally Posted by KDLMaj View Post
    I'm in my 2nd cycle, and I don't remember this being a problem last night (but maybe I just forgot), but I'm getting some serious lethargy right now.

    I'm currently dosing 2 AM upon waking and 1 in the afternoon 30min-1hour before working out.

    Any suggestions on dealing with this a bit? Thanks!

    PS I had forgotten how utterly amazing this stuff was!
    Try using a preworkout product.

    ~Rosie
    Team APPNUT
    Contact Me for INDIVIDUALIZED TRAINING AND NUTRITION

    "Think like a Champion. Train like a Warrior. Live with a Purpose." - Rosie Chee
    •   
       


  4. I'm thinking the carb issue may be the problem- my diet was different last time. Going to go back to that and see if it helps!

    and i'm using RPM alongside The One- it helps!

  5. Quote Originally Posted by KDLMaj View Post
    I'm thinking the carb issue may be the problem- my diet was different last time. Going to go back to that and see if it helps!

    and i'm using RPM alongside The One- it helps!
    If you are not eating enough carbs with The ONE your screwing yourself over results wise and that is most likely the cause for the lethargy. Additionally...the lethargy can be due to the lowering of estrogen. Obviously I cannot be sure what your issue would be so keep us posted and let us know how everything turns out.

    Cheers!

    -Sean-

    Team APPNUT
    "Never trust a b*tch because b*tches be crazy, now get out there and go crush some P***Y!" - Jerry Stiller.

  6. I'm guessing it's the carb issue- I was eating a LOT of carbs last time, and this time I'm eating a lot but not quite as many- more protein heavy. I think it was a good wake up call for my diet- fortunately I'm only on day 5 (and already up 3lbs- though last time by now I was up about 5 or 6), so there's plenty of time to correct.

    I threw in HGHUp today and promptly passed out for two hours <grin> God I'm going to sleep well on this stuff!

    Thanks for the help folks!
  

  
 

Similar Forum Threads

  1. GH Lethargy
    By kyran in forum IGF-1/GH
    Replies: 0
    Last Post: 01-28-2011, 01:11 PM
  2. Taking black powder while taking Slim Xtreme?
    By Persian1012 in forum Supplements
    Replies: 3
    Last Post: 06-28-2009, 05:16 PM
  3. Replies: 38
    Last Post: 08-09-2007, 11:39 AM
  4. Taking PHs while taking antidepressant medications
    By BigChuckles in forum Anabolics
    Replies: 16
    Last Post: 07-06-2006, 09:47 AM
Log in
Log in